# SDR AU000969

- Difficulty date: September 30, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 02891113A
- Condition: Separated
- Location: Fuel Dump
- Component: Fuel Dump, 6072101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 OVER-RIDE JETTISON PUMP INLET CHECK VALVE SEPARATED FROM THE HINGE POINT. INSPECTION OF THE PUMP FOUND THAT THE IMPELLER WAS LOOSE AND INSECURE.
